She was injected with Radiesse 2/2013 and then there was the creation of these lines under both eyes. In 7/2013 she saw a well known TV aesthetic physician who is not a plastic, dermatologist or oculoplastic surgeon. She was injected with Restylane to try to correct the issue, but no response was seen based on picture number 2. Any ideas or suggestions for her condition is appreciated.
I am a physician and wanted to seek some info from the specialist re one of my nurses? (photo)
Doctor Answers (4)
Info re one of my nurses?
She may benefit most from (a) giving it some time to settle down on its own and to let her body resorb whatever has been injected and (b) then having consultations with several board-certified plastic surgeons to reconsider what can be done. This time I would think about resurfacing procedures (laser, chemical) to help tighten the skin and possibly even surgery. That being said, addressing the thin skin around the eyes can be challenging.
I hope that this helps and good luck,
Web reference: http://www.bodysculpture.com
Excess Filler in Cheeks and Lower Lid Area, What to Do?
We have treated patients with Ultherapy over Raidesse and Restylane anecdotally they have told us that they felt that their filler disappeared quicker than usual. Before subjecting your nurse to any invasive procedure, I would likely treat her with Ultherapy. At worst she will look rejuvenated with tightened and lifted facial skin. Good luck and be well.
It is important to know where the Radiesse was injected?
Looking at her face she has Malar or cheek lines. And analyzing the face, she needs a facelift, and ablative CO2 laser resurfacing of the lower lids. If during the face lift I encounter the Radiesse at the height of the cheeks, I mat try removing as much as safe.
Samir Shureih MD. FACS
You might also like...
Filler Injection for Correction of Lines
Hi Kash. If the lines you are speaking about are the malar separation at the upper cheek, then these would normally be corrected with Restylane or Perlane in our practice. It would be helpful to see photos before any Radiesse was injected as this gives us a better idea for how to go about the injections and what the area looked like originally.
The pictures below show a patient with a similar issue that was corrected with Juvederm (we use Restylane now instead but they are both Hyaluronic acid based products).
Web reference: http://www.celibre.com/ba-juvederm-injections-1.aspx
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.